RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 4  


On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. II. Projectively-invariant measures
L. A. Beklaryan
3
Integrable Hamiltonian system with two degrees of freedom. The topological structure of saturated neighbourhoods of points of focus-focus and saddle-saddle type
V. S. Matveev
29
Mixed problems with non-homogeneous boundary conditions in Lipschitz domains for second-order elliptic equations with a parameter
B. V. Pal'tsev
59
Minimal binary trees with regular boundary: the case of sceletons with four ends
A. A. Tuzhilin
117
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019